# SDR AALA202206133537

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A300*
- Aircraft serial: 6866
- Aircraft time: 17,967 hours, 6,974 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO OPEN AND CLOSE DURING FLIGHT. IT FEELS AS IF IT IS BINDING AS VIEWED FROM INSIDE. WOULD BE DIFFICULT TO CLOSE IN A HURRY. MAINTENANCE CLEANED AND LUBRICATED FLIGHT DECK DOOR LATCHES. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
